# SDR QXEA200400106

- Difficulty date: January 27, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 14,484 hours, 20,687 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT INBOARD WING FORWARD SPAR AT STATION YW138.0 BOTH UPPER AND LOWER LEADING EDGE ATTACH FITTINGS CRACKED.  REPAIRED IAW DHC-8-200 SRM 51-40-00.
